Publicação: A RELATIVE COHOMOLOGICAL INVARIANT FOR GROUP PAIRS
Nenhuma Miniatura disponível
Data
1994-04-01
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Springer
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We define a cohomological invariant E(G, S, M) where G is a group, S is a non empty family of (not necessarily distinct) subgroups of infinite index in G and M is a F2G-module (F2 is the field of two elements). In this paper we are interested in the special case where the family of subgroups consists of just one subgroup, and M is the F2G-module F2(G/S). The invariant E(G, {S}, F2(G/S)) will be denoted by E(G, S). We study the relations of this invariant with other ends e(G) , e(G, S) and e(G, S), and some results are obtained in the case where G and S have certain properties of duality.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Manuscripta Mathematica. New York: Springer Verlag, v. 83, n. 1, p. 1-18, 1994.